# SDR SWAA2015013036239

- Difficulty date: January 14, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 50,394 hours, 29,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A55023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD & OTBD FLANGE CRACKED AT BS 727B, LBL 24.75 FASTENER HOLES.  REPAIRED FLANGE IAW EA & SWA EA.
